# SDR COMA9960234

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Malfunctioned
- Location: E & E Compt
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AUTO PILOT WAS DISCONNECTED FOR APPROACH, THE ELEVATORS WERE STUCK BETWEEN +1 DEGREES AND -1 DEGREES OF TRAVEL.  AFTER FORCING 3 TIMES THE ELEVATORS RELEASED.  DEFERRED AUTO PILOT SYSTEM PER MEL.
